Jump to content

ma7555

Just Registered
  • Posts

    2
  • Joined

  • Last visited

ma7555's Achievements

Newbie

Newbie (2/9)

1

Reputation

  1. Hello everyone, I wanted to hear from some of the people who had older posts for wellbutrin induced tinnitus. I developed tinnitus after just 5 days of wellbutrin on 150mg. I noticed it immediately on the first day but it has gotten worse till I stopped on the 5th day. Here I am 5 months later, tinnitus is sitll here. I can't really say it got better but maybe a tiny bit. My hearing is normal upto 8khz but I suspect some hearing damage above that (confirmed only with home hearing test in comparision with my good ear). Anyone can provide an input regarding this? I saw a lot of people getting tinnitus from this drug but I don't know how well they are feeling later on after a year or two. If someone also has a theory why this has happened or what drugs or supplements can help.
×
×
  • Create New...